# SDR ASAA2023010941481

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Main Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROWS 27 & 29 INOP. GROUNDED - YES. REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK, OPS CK GOOD. IAW B737-900 AMM 33-51-06-960-805.
